# SDR KCSA201511241073

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Uplock Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BS 1301 TO BS 1307 WING LT APPROXIMATELY 170, RBL APPROXIMATELY 106, CORROSION SEVERAL LOCATIONS AS MARKED MD46.
